# SDR CALA2022020800346

- Difficulty date: February 8, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 59,833 hours, 26,142 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: R53420799200
- Condition: Cracked
- Location: Lhfr68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 68 FITTING #1 I/B LOWER HOLE IS CRACKED AT FRAME AT 10 AND 4 O''CLOCK POS. EA 5340-01724 002 PER HAECO LCQ NON ROUTINE/9290 455 GENERATED BY V061682
